# SDR CA001024002

- Difficulty date: August 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6013A
- Engine: Ge CF343A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Location: Right
- Part time: 4,650 hours, 4,334 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTED ZERO OIL PRESSURE ON RT ENGINE DURING FLIGHT FROM ARAPAHO, COLORADO TO WASHINGTON, DC, AS THEY PASSED OVER ST. LOUIS AT FL370 WITH ALL OTHER PARAMETERS NORMAL (INCLUDING OIL TEMP). CORP WINGS MAINTENANCE CONTACTED VIA FLIGHT PHONE AND PILOTS DIRECTED TO DROP TO FL330 AND SEE IF ANY CHANGE. NONE REPORTED, SO PILOT CONTINUED FLIGHT. ON DESCENT IN PREPARATION FOR APPROACH TO FL250, CREW HEARD 2 DISTINCT POPPING SOUNDS FROM THE RT ENGINE AND ELECTED TO SHUT THE ENGINE DOWN WHILE OVER VIRGINIA. AIRCRAFT DIVERTED TO DULLAS IN THE NORMAL LANDING PATTERN, PERFORMED UNEVENTFUL SINGLE ENGINE LANDING AND TAXIED TO THEIR FBO. 2000-10-31TC: FOLLOW-UP REPORT EXPECTED FROM ORIGINATOR.
